# SDR F3LA200100149

- Difficulty date: January 3, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON R-2 DOOR AFT FITTING, BOTTOM SIDE OF WEB AT STA 986.  FABRICATED AND REPLACED WEB AT THRESHOLD OF R-2 DOOR AT STA 947 TO 986 PER SRM 53-20-1 AND 53-30-2.
